# SDR CA000209051

- Difficulty date: January 12, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 11,981 hours
- Engine: Ge CF343A1
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Failed
- Location: Nr 1 & 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) CAPT & FO PRIMARY FLIGHT DISPLAYS HAD YELLOW INDICATED AIRSPEED FLAGS. CAPT PITOT LINE FOUND CONTAMINATED WITH WATER. LINE PURGED AND BOTH ADC SYSTEM HIGH RANGE LEAK CHECKED. NO FAULTS FOUND.
